Jump to content

4 days off


[...]

Recommended Posts

After tapering down to .125, pharmacist gave advise to cut to every 48 hours if I could handle it or 36 if I couldn't handle 48 (after joining board, I know that was bad advice - In pharmacist defense, it was much better than what I had gotten from the Drs).  Total insomnia started 1st day of every 36 hours.  After 8 days of this, joined this board.  Recommendations from members were either 1) go back to .125 for 7-14 days to stabilize, or 2) jump off if I felt I could handle it.  Decided not to take Wed. night's dose., making my Tuesday noon dose my last one.  

 

Some symptoms other than insomnia (headache / pressure, muscle tightness, some mild anxiety symptoms, muscle twitches (less than when at .125 every 36)), but mostly ok. I can't tell if the insomnia is better or worse.  I was sleeping very lightly every 3-4 days for 6-8 hours at a time.  Now, when I sleep, I sleep for 4-5 hours with 2-3 wakeups, but I am out cold between the wakeups. I seem to be sleeping every 2-3 days though.  Downside: I either fall asleep by 10:00 (and sleep until 2-3 then up for rest of night) OR I can't go to sleep until 5:00 a.m. (even if I feel very tired) and sleep until 9:30ish (very understanding boss and a 10 year history of reliability on my part\).  

 

The good news: For 3 hours yesterday afternoon  and 3 hours late this afternoon, I felt like my old self.

Link to comment
Share on other sites

congratulations. and a big well done...

 

I am jealous as i a little away yet but i cant wait but still need to do it the right way as this drug puts you through hell..I hope you do what i am going to do and do anything that if i know some one that even mentions they want to go onto a benzo i will be the first to say there has to be a better way... well done to you  i hope you have given your self a self achievement award or done something you have not done in a while...

Link to comment
Share on other sites

Congratulations ky70! The decision to kick the meds does not come easy so pat yourself on the back!

 

Way to go!

 

Happy Sunday!

 

:thumbsup:

Link to comment
Share on other sites

Congrats!!!  As far as symptoms are concerned, you seem to be doing pretty well.  I hope things continue that way for you.

 

Draftsman

Link to comment
Share on other sites

ky70,

 

I am happy for you :thumbsup:: :yippee:

 

Blessings (and sleep!),

itzsweird

 

 

 

(I was also taking k erratically before I found this board, and it was pretty crazy-making :idiot:)

 

 

 

Link to comment
Share on other sites

 

 

 

(I was also taking k erratically before I found this board, and it was pretty crazy-making :idiot:)

 

 

 

Hah... IT SURE IS! If I could do anything over it would have been to not mess around with the dose of my klonopin every day, would have saved me a lot of pain.

 

 

 

I'm so glad you've achieved 4 days free, you'll be healed completely before you know it :)

Link to comment
Share on other sites

Congrats Ky!  I am surprised you already have had moments of feeling like yourself. You are on your way to becoming yourself again, so just stick with it!  You always have this board if the insomnia keeps you up late into the night  :thumbsup:

 

Crono

Link to comment
Share on other sites

×
×
  • Create New...